By Topic

Recursive forms of optimal multidimensional filters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. L. Aravena ; Louisiana State University, Department of Electrical and Computer Engineering, Baton Rouge, USA ; W. A. Porter

We present techniques to develop recursive forms of optimal mean square image reconstruction filters. The techniques do not presuppose any causality conditions and are not restricted to any particular scanning of the image.

Published in:

IEE Proceedings G - Electronic Circuits and Systems  (Volume:134 ,  Issue: 3 )